# SDR USAA920081308

- Difficulty date: May 29, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 67,613 hours, 41,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C22 - MAJOR REPAIR - CRACKED FLOORBOARD SUPPORT CHANNEL, BS 540 BL 0 WL 208, 1 LT AND RT SIDES.  REPLACED FLOORBOARD SUPPORT CHANNEL, BS 540 BL 0 WL 208,1 LT AND RT SIDES IAW B737 SRM 51-10-02.  (S)
